MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was attempted to be used in the common bile duct (cbd) and pancreatic duct (pd) during an endoscopic retrograde cholangiopancreatography (ercp) with mac sedation for pancreatic mass and biliary obstruction procedure performed on (b)(6) 2025.During the procedure, the common bile duct and pancreatic duct were cannulated with guidewire, cholangiogram performed and then sphincterotomy performed.During sphincterotomy, it was noted that one end of the cutting wire on the sphincterotome had become detached.The tome was immediately removed through the scope.At this point, the doctor was satisfied with the extent of the sphincterotomy, so no new tome was required.It was reported that no part of the cutting wire detached and fell into the patient.Endoscopic retrograde cholangiopancreatography (ercp) continued with additional cholangiogram, balloon sweeps and stent placement.Bleeding from mouth noted during the procedure.Anesthesia evaluated and determined the patient to be stable with no ventilation impairment, so ercp was completed.Post ercp an esophagogastroduodenoscopy (egd) scope was reintroduced to evaluate source of blood.Potential source seen in stomach with no active bleeding, so no further interventions was performed.The procedure was completed with the original device.No further information has been obtained despite good faith efforts.Overnight the patient was admitted to medical intensive care unit (micu) due to a gastrointestinal (gi) bleed.The bleeding was noted to be in the stomach when rescoped.No bleeding was seen at ampulla.It was reported that there were no intervention performed to treat the bleeding and the jagtome rx 39 was unrelated to the caused of the bleeding.Note: it was indicated that the exposed cutting wire was not fully exited the endoscope when the device was energized; however, according to the instructions for use (ifu), warning: verify that the cutting wire has exited the endoscope by visualizing it on the endoscope monitor.Failure to do so may result in contact between the cutting wire and the endoscope while electrical current is applied.This may cause grounding, which can result in patient injury, operator injury, a broken cutting wire, and/or damage to the endoscope.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Additional Manufacturer Narrative
Block h2 (additional information and correction): block b5 (describe event or problem) has been updated.Block b7 (other relevant history) has been corrected.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was attempted to be used in the common bile duct (cbd) and pancreatic duct (pd) during an endoscopic retrograde cholangiopancreatography (ercp) with mac sedation for pancreatic mass and biliary obstruction procedure performed on (b)(6) 2025.During the procedure, the common bile duct and pancreatic duct were cannulated with guidewire, cholangiogram performed and then sphincterotomy performed.During sphincterotomy, it was noted that one end of the cutting wire on the sphincterotome had become detached.The tome was immediately removed through the scope.At this point, the doctor was satisfied with the extent of the sphincterotomy, so no new tome was required.It was reported that no part of the cutting wire detached and fell into the patient.Endoscopic retrograde cholangiopancreatography (ercp) continued with additional cholangiogram, balloon sweeps and stent placement.Bleeding from mouth noted during the procedure.Anesthesia evaluated and determined the patient to be stable with no ventilation impairment, so ercp was completed.Post ercp an esophagogastroduodenoscopy (egd) scope was reintroduced to evaluate source of blood.Potential source seen in stomach with no active bleeding, so no further interventions was performed.The procedure was completed with the original device.No further information has been obtained despite good faith efforts.Overnight the patient was admitted to medical intensive care unit (micu) due to a gastrointestinal (gi) bleed.The bleeding was noted to be in the stomach when rescoped.No bleeding was seen at ampulla.It was reported that there were no intervention performed to treat the bleeding and the jagtome rx 39 was unrelated to the caused of the bleeding.Note: it was indicated that the exposed cutting wire was not fully exited the endoscope when the device was energized; however, according to the instructions for use (ifu), warning: verify that the cutting wire has exited the endoscope by visualizing it on the endoscope monitor.Failure to do so may result in contact between the cutting wire and the endoscope while electrical current is applied.This may cause grounding, which can result in patient injury, operator injury, a broken cutting wire, and/or damage to the endoscope.Additional information received on january 01, 2026.It was reported that the patient was being treated for pancreatic lesion and bile duct stricture.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23889193
Report Number3005099803-2025-06887
Device Sequence Number20026502
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public(01)08714729776536(17)280817(10)37234684
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573100
Device Catalogue NumberM00573100
Device Lot Number0037234684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown